# SDR UPS08M51972

- Difficulty date: January 25, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 62,889 hours, 8,989 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING FIXED WING FRONT SPAR ENCLOSURE APPROX STA XORS 506 UPPER SKIN FOUND CRACKED.  CRACKED AREA TRIMMED OFF AS PER SRM 57-10-00 FIG.27V.1R.40.  HFEC C/OUT IAW DA CNDTSPM R.13 PART 06-10-01.001, FOUND NO CRACK EVIDENT.  REP ANGLES FAB USING 7075-0-0.063 MATL PER SRM 57-10-00 FIG 27 V.1R.40.  REP ANGLES HEAT TREATED TO T6 COND PER DPS7.00-1 & HARDNESS OBTAINED HRB79.1, ACCEPTABLE PER DPS1-05-3.  REP PARTS PROTECTED PER SRM 51-21-01V.2R.40.  OK TO INSTALL.
